MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product id: 3389s-40, lot# unknown, implanted: (b)(6) 2018, explanted: (b)(6) 2018, product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the 400 hotline regarding a patient who was implanted with a neurostimulator.It is unknown who initially reported the event to the 400 hotline; follow-up is being conducted to obtain clarification.It was reported that during the procedure on (b)(6) 2018, the patient began to hemorrhage, so the lead(s) were replaced.It is unknown if one or two leads were implanted and replaced so follow-up is being conducted to obtain clarification.The cause and what troubleshooting that was performed related to the event was stated to be unknown.It was then confirmed that the hemorrhage had been stopped, but the patient remained in observation.The hospital was in possession of the device(s) and it was unknown if it/they will be returned.The event was considered resolved at the time of this report.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information reported that the manufacturer representative (rep) was the first person to report the event.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7230474
Report Number2649622-2018-00083
Device Sequence Number1212150
Product Code MHY
UDI-Device Identifier00643169516571
UDI-Public00643169516571
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2020
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1HSUM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;